# SDR SWAA2013103021684

- Difficulty date: October 20, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N285AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 26,069 hours, 11,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 654A0004338
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR CUTOUT AFT CORNER THRESHOLD CRACKED.  R & R THRESHOLD IAW SRM.
